Universidad Complutense de Madrid
E-Prints Complutense

The Torelli theorem for the moduli spaces of connections on a Riemann surface

Impacto

Downloads

Downloads per month over past year

Biswas, Indranil and Muñoz, Vicente (2007) The Torelli theorem for the moduli spaces of connections on a Riemann surface. Topology and its Applications, 46 (3). pp. 295-317. ISSN 0166-8641

[img] PDF
Restringido a Repository staff only

425kB

Official URL: http://www.sciencedirect.com/science/article/pii/S0040938307000092


URLURL Type
http://www.sciencedirect.comPublisher


Abstract

Let (X, x0) be any one-pointed compact connected Riemann surface of genus g, with g > 3. Fix two mutually coprime integers r > 1 and d. LetMX denote the moduli space parametrizing all logarithmic SL(r,C)-connections, singular over x0, on vector bundles over X of degree d. We prove that the isomorphism class of the variety MX determines the Riemann surface X uniquely up to an isomorphism, although the biholomorphism class of MX is known to be independent of the complex structure of X. The isomorphism class of the variety MX is independent of the point x0 2 X. A similar result is proved for the moduli space parametrizing logarithmic GL(r,C)-connections, singular over x0, on vector bundles over X of degree d. The assumption r > 1 is necessary for the moduli space of logarithmic GL(r,C)-connections to determine the isomorphism class of X uniquely.


Item Type:Article
Uncontrolled Keywords:Logarithmic connection; Moduli space; Torelli theorem
Subjects:Sciences > Mathematics > Algebraic geometry
ID Code:21075
Deposited On:29 Apr 2013 15:20
Last Modified:12 Dec 2018 15:13

Origin of downloads

Repository Staff Only: item control page